Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010 (2010), Article ID 963043, 20 pages
http://dx.doi.org/10.1155/2010/963043
Research Article

Spectral Classification of Non-Coaxiality for Two-Dimensional Incremental Stress-Strain Response

1Department of Geotechnical Engineering, Tongji University, Shanghai 200092, China
2Key Laboratory of Geotechnical and Underground Engineering of Ministry of Education, Tongji University, Shanghai 200092, China
3Sonny Astani Department of Civil and Environmental Engineering, University of Southern California, Los Angeles, CA 90089-2531, USA

Received 31 August 2010; Accepted 30 December 2010

Academic Editor: K. R. Rajagopal

Copyright © 2010 Jiangu Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiangu Qian, Jean-Pierre Bardet, and Maosong Huang, “Spectral Classification of Non-Coaxiality for Two-Dimensional Incremental Stress-Strain Response,” Mathematical Problems in Engineering, vol. 2010, Article ID 963043, 20 pages, 2010. doi:10.1155/2010/963043